# SDR CALA2023061601899

- Difficulty date: June 10, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N24729
- Make and model: Boeing 737724
- Aircraft serial: 28945
- Aircraft time: 75,100 hours, 26,875 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: UNKNOWN
- Condition: Warning Light
- Location: Fwd Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON T/O ROLL FWD DOOR LIGHT ILLUMINATED. REJ. T/O MAX SPEED 8O KT S  DOOR HANDLE POPPED UP. INSPECTED AND FOUND FWD ENTRY DOOR INNER HANDLE NOT TO BE FULLY AMM 52-11-00 STOWED. PREFORMED CLOSING OF THE FWD ENTRY DOOR WITH THE INTERNAL AND EXTERNAL DOOR HANDLE, OPS CHECK GOOD. GOOD DETENT, OUTER HANDLE RETURNS TO STOWED POSITION. INDICATIONS GOOD. REF
